# SDR 2002UALA00838

- Difficulty date: May 7, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 42,371 hours, 6,786 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1809.5 LT EXT FUSE SKIN HAS EXCESSIVE CHAFFING.  MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED REPAIR DOUBLER.
